# SDR AU960468

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Faulty
- Location: Fire Det Sys
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FIRE WARNING ILLUMINATED - ON LANDING THERE WAS NO EVIDENCE OF FIRE - FIRE WARNING SENSORS REPLACED BY A NEW TYPE PNO 473275
